# SDR DHL9671516D

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Ws 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STRINGER TAB BROKEN AT WS 601, LEFT WING STRINGER 11.  CUT OUT TAB AND INSTALLED REPAIR PER S/B 57A159, 12.5 INCHES LONG.
